# SDR CA040204002

- Difficulty date: November 19, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617302
- Condition: Seized
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE A/C LOST HYDRAULIC PUMP NR 1. QRH CONSULTED AND FOLLOWED BY ACTIVATING STBY PUMP.  PRESSURE RESTORED TO NR 1 ONE SYSTEM.  RETURNED TO BASE AND MADE A UNEVENTFUL LANDING.  INVESTIGATION/ACTION, ENGINE DRIVEN PUMP (EDP) FOUND SEIZED AND CONSEQUENTLY REPLACED ACC AMM 29-11-01. HYDRAULIC SYSTEM NR 1 FLUSHED AND BLEED ACC AMM 29-10-00.   HYD SYSTEM NR 1, PRESSURE, RETURN AND CASE DRAIN FILTERS REPLACED.
